# SDR DL764020543

- Difficulty date: May 13, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 4,538 hours, 1,729 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1873
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN NIGHT LIGHT BY SEAT 6F FLICKERING WITH BURNT SMELL.  INSPECTED NIGHT LIGHT ASSY.  REMOVED BULB NEEDS NEW BULB NASI FLL.  FWD TO MCO AND PLAC PER MEL 33-21-01A.
